# SDR CWQR20160226009

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 12,915 hours
- Engine: Allsn AE3007C
- System (JASC): 7160 · Engine Air Intake System
- Part: Channel
- Part number: 675210212
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DISASSEMBLY OF THE ENG INLET ASSEMBLY, WE FOUND THIS CHANNEL CRACKED IN NUMEROUS PLACES AT THE INLET LIP TO BULKHEAD ATTACH FASTENERS.  SUBMITTED DEFECT TO MFG UNDER SCR REPORT 746605.
